Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
COMPLEX MOVEMENT-DISORDERS INDUCED BY FLUOXETINE
Autore:
BHARUCHA KJ; SETHI KD;
Indirizzi:
MED COLL GEORGIA HOSP & CLIN,DEPT NEUROL,BIW-340 AUGUSTA GA 30912 MED COLL GEORGIA,DEPT NEUROL AUGUSTA GA 30912
Titolo Testata:
Movement disorders
fascicolo: 3, volume: 11, anno: 1996,
pagine: 324 - 326
SICI:
0885-3185(1996)11:3<324:CMIBF>2.0.ZU;2-5
Fonte:
ISI
Lingua:
ENG
Soggetto:
EXTRAPYRAMIDAL SYMPTOMS; MYOCLONUS; SEROTONIN; DISCONTINUATION; HALOPERIDOL; PATIENT; TICS;
Keywords:
MYOCLONUS; CHOREA; DYSTONIA; FLUOXETINE;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
31
Recensione:
Indirizzi per estratti:
Citazione:
K.J. Bharucha e K.D. Sethi, "COMPLEX MOVEMENT-DISORDERS INDUCED BY FLUOXETINE", Movement disorders, 11(3), 1996, pp. 324-326

Abstract

We report two cases of complex movement disorders induced by fluoxetine. A 72-year-old woman developed rhythmic palatal movements, myoclonus, chorea, and possibly dystonia after 2 years of therapy with fluoxetine. On withdrawal of fluoxetine, the movements abated after 5 days and did not recur. The second patient, a 58-year-old man, developed myoclonic jerking and rapid, stereotypic movements of his toes after a year of fluoxetine therapy. These complex movements have not been reported previously as an adverse effect of fluoxetine.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 22/01/20 alle ore 22:16:10